Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 1(397), Pages 181–182 (Mi umn9409)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic regimes in saturation zones for the C-D-kernels for an ensemble of Meixner orthogonal polynomials

A. I. Aptekarev, D. N. Tulyakov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9409

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:1, 173–175

Bibliographic databases:

MSC: Primary 30E15; Secondary 33C45
Presented: А. Г. Сергеев
Accepted: 02.10.2010

Citation: A. I. Aptekarev, D. N. Tulyakov, “Asymptotic regimes in saturation zones for the C-D-kernels for an ensemble of Meixner orthogonal polynomials”, Uspekhi Mat. Nauk, 66:1(397) (2011), 181–182; Russian Math. Surveys, 66:1 (2011), 173–175

Citation in format AMSBIB
\Bibitem{AptTul11}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Asymptotic regimes in saturation zones for the C-D-kernels for an ensemble of Meixner orthogonal polynomials
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 1(397)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9409}
\crossref{https://doi.org/10.4213/rm9409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841690}
\zmath{https://zbmath.org/?q=an:1218.30100}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..173A}
\elib{https://elibrary.ru/item.asp?id=20423160}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 1
\pages 173--175
\crossref{https://doi.org/10.1070/RM2011v066n01ABEH004732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294605900006}
\elib{https://elibrary.ru/item.asp?id=16996009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959566391}


Linking options:
  • http://mi.mathnet.ru/eng/umn9409
  • https://doi.org/10.4213/rm9409
  • http://mi.mathnet.ru/eng/umn/v66/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of Meixner polynomials and Christoffel-Darboux kernels”, Trans. Moscow Math. Soc., 73 (2012), 67–106  mathnet  crossref  mathscinet  zmath  elib
    2. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight”, Trans. Moscow Math. Soc., 73 (2012), 139–159  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:435
    Full text:161
    References:37
    First page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021